Rocky Mountain Journal of Mathematics

$P$-fractions and the Padé table

Arne Magnus

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 4, Number 2 (1974), 257-260.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130967

Digital Object Identifier
doi:10.1216/RMJ-1974-4-2-257

Mathematical Reviews number (MathSciNet)
MR342915

Zentralblatt MATH identifier
0293.41016

Citation

Magnus, Arne. $P$-fractions and the Padé table. Rocky Mountain J. Math. 4 (1974), no. 2, 257--260. doi:10.1216/RMJ-1974-4-2-257. https://projecteuclid.org/euclid.rmjm/1250130967


Export citation